# SDR 9720569883

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY PATHWAY LIGHTS AT LEFT OVERWING EXIT AND ROWS 9 TO 13 INOPERATIVE AND COCKPIT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERIES FOR OVERWING EMERGENCY EXIT LIGHTS AND COCKPIT EMERGENCY LIGHTS, OPERATIONAL CHECK OK.
